Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/84851
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: H∞filtering for discrete-time Markov jump systems with unknown transition probabilities
Other Titles: H infinity filtering for discrete-time Markov jump systems with unknown transition probabilities
Author: Luan, X.
Zhao, S.
Shi, P.
Liu, F.
Citation: International Journal of Adaptive Control and Signal Processing, 2014; 28(2):138-148
Publisher: John Wiley & Sons
Issue Date: 2014
ISSN: 0890-6327
1099-1115
Statement of
Responsibility: 
Xiaoli Luan, Shunyi Zhao Peng Shi and Fei Liu
Keywords: Markov jump systems; unknown transition probabilities; H-infinite filtering
Rights: Copyright © 2013 John Wiley & Sons, Ltd.
RMID: 0020138883
DOI: 10.1002/acs.2396
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.